# SDR CALA2024012300204

- Difficulty date: January 16, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 62,582 hours, 27,150 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 17440
- Condition: Leaking
- Location: B Hyd Sys
- Part time: 778,393 hours, 732,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE SYSTEM LOST HYD FLUID IN FLIGHT BOTTOM OF AIRCRAFT WET WITH HYD FLUID. ACCUMULATOR, HY OFF 31-2912-9-9001 7440 ON 0000 ACCUMULATOR, HY OFF 31-2912-9-9001 7440 ON 31-2912-9-9001 7098 REPLACED BLUE SYSTEM ACCUMULATOR REF 29-12-00,OP CHECKS GOOD NO LEAKS FOUND.
